# SDR 05FDEA01018

- Difficulty date: April 15, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,266 hours, 25,607 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TOTALLY LOST SYS A HYDRAULIC FLUID WHEN RAISING GEAR HANDLE ON DEPARTURE.  SYSTEM A HYDRAULIC PUMPS RAN W/O FLUID.  FLUID SHUTOFF SWITCHES OFF FOR  APPROX 40 MIN HYDRAULIC LINE REPAIR AT RIGHT WHEEL WELL FAILED.  MPN 65-17840-487  REPLACED NR 1 ENGINE HYDRAULIC PUMP IAW 727 AMM 29-11-033-4, AND  REPLACED NR 1 AND NR 2 ENGINE CASE DRAIN FILTERS IAW 727 AMM 29-11-041-2.  REMOVED AND REPLACED NR 2 A SYSTEM HYDRAULIC PUMP PER 29-11-033-4.  FLUSH SYSTEM PER STEP 7 MM 29-11-000-2. RAN NR 1 AND NR2 ENG PER JRH TO BLEED HYD SYSTEM.  SERVICED HYD SYS TO  FULL PER 12-12-000-2.  SYS OPS AND LEAK CHECKS, NO  DEFECTS NOTED.  OK FOR SERVICE.
